Ueber eine neue Art der Riemann'schen Flächen


Mathematische Annalen (1874)

  • Volume: 7, page 558-566
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klein. "Ueber eine neue Art der Riemann'schen Flächen." Mathematische Annalen 7 (1874): 558-566. <http://eudml.org/doc/156658>.

author = {Klein},
journal = {Mathematische Annalen},
keywords = {classification of Riemannian surfaces},
language = {ger},
pages = {558-566},
title = {Ueber eine neue Art der Riemann'schen Flächen},
url = {http://eudml.org/doc/156658},
volume = {7},
year = {1874},

AU - Klein
TI - Ueber eine neue Art der Riemann'schen Flächen
JO - Mathematische Annalen
PY - 1874
VL - 7
SP - 558
EP - 566
LA - ger
KW - classification of Riemannian surfaces
UR - http://eudml.org/doc/156658
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.